# SDR HNAA2017051900174

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N659
- Make and model: Emb EMB-145LR
- Aircraft serial: 00762
- Aircraft time: 33,395 hours, 28,943 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR OPEN INDICATION ON EICAS AFTER TAKEOFF.  FOUND A LOOSE BAG NEAR DOOR SWITCH.  ENSURED BAGS WERE CLEAR AND PERFORMED OPS CHECK IAW AMM 52-76-00, OPS NORMAL, OK FOR SERVICE.
